Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243921] of Ezra Miller

Papers Published

  1. with Knutson, A; Miller, E, Subword complexes in Coxeter groups, Advances in Mathematics, vol. 184 no. 1 (2004), pp. 161-176 [MR2005c:20066], [math.CO/0309259], [doi]
    (last updated on 2018/10/17)

    Let (Π, Σ) be a Coxeter system. An ordered list of elements in Σ and an element in Π determine a subword complex, as introduced in Knutson and Miller (Ann. of Math. (2) (2003), to appear). Subword complexes are demonstrated here to be homeomorphic to balls or spheres, and their Hilbert series are shown to reflect combinatorial properties of reduced expressions in Coxeter groups. Two formulae for double Grothendieck polynomials, one of which appeared in Fomin and Kirillov (Proceedings of the Sixth Conference in Formal Power Series and Algebraic Combinatorics, DIMACS, 1994, pp. 183-190), are recovered in the context of simplicial topology for subword complexes. Some open questions related to subword complexes are presented. © 2003 Elsevier Inc. All rights reserved.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320